MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Endoscopic Suture System; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Endoscopic Suture System; Endoscopic Tissue Approximation Device
Model Number M00505410
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch ess was used during an esophagogastroduodenoscopy (egd) stent fixation procedure on (b)(6) 2026.Prior to the procedure, it was noticed that the sterile package seal was damaged upon opening the device box.The procedure was completed with a new overstitch device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a020503 is being used to capture the reportable event of seal compromised.Block h11: device evaluation: the overstitch ess was not returned for evaluation, and no media was available for analysis.The reported event could not be confirmed.Product analysis could not be performed, for this reason and due to the lack of evidence the reported event is unable to be confirmed.A risk review of the overstitch ess was completed and confirmed that the event of packaging seal compromised was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.A labeling review was performed.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on all gathered information, there is not enough evidence to determine whether the packaging seal compromised was due to the physician's technique during the device preparation, transport, storage or was related to a device malfunction.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.All compiled information on this investigation determines that the most probable cause is cause not established.

Brand Name
OverStitch Endoscopic Suture System
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50320607
Report Number3005099803-2026-03399
Device Sequence Number15951055
Product Code OCW
UDI-Device Identifier00191506060091
UDI-Public(01)00191506060091(17)290107(10)38299437
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505410
Device Catalogue NumberM00505410
Device Lot Number0038299437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown